# SDR UPS98827088

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK STATION 1220 RBL 25 SEAT TRACK   SPLIT WITH CORROSION.  FABRICATED SEAT TRACK IAW DC8 SRM 53-2-3, ALODINED AND PRIMED IAW DC 8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-3-0.
